# SDR 95UALA32009

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Engine: Iae V2527A5
- System (JASC): 2701 · Control Column Section
- Part: Servo Control
- Part number: 31073065
- Condition: Leaking
- Location: Rt Aileron
- Part time: 2,273 hours
- Component: Lucas, 31073065
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HYDRAULIC MOTOR GENERATOR FAILS TEST.  TRIES TO COME UP TO SPEED AND THEN SHUTS OFF.  REPLACED RIGHT HAND OUTBOARD AILERON SERVO CONTROL DUE TO HIGH INTERNAL LEAKAGE.
